# SDR CA000804009

- Difficulty date: July 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 5,216 hours, 32,077 cycles
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Failed
- Location: Mlg
- Part time: 56,929 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF FROM YUL LANDING GEAR LEVER WILL NOT MOVE UP. GEAR RETRACTED WITH LOCK TRIGGER OVERRIDE. REVERSER ISOLATION VALVE LIGHT ILLUMINATED IN FLIGHT. ON APPROACH TO YYZ LANDING GEAR POSITION LIGHTS NOT ON WHEN GEAR HANDLE SELECTED DOWN. VISUAL CHECK BY TOWER INDICATED GEARS WERE DOWN. CFR CALLED, LANDED WITHOUT FURTHER INCIDENT. AFTER LANDING UNABLE TO HAVE APU POWER 2ND BUS (1 OR 2) ON LINE. TROUBLESHOOTING FOUND LANDING GEAR LIGHTS CIRCUIT BREAKER OUT. REPLACED LANDING GEAR ACCESSORY UNIT AS PER WORK CARD 4286.
